Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Anonymous
Unregistered

Re: Meds a Problem
      11/03/02 02:44 AM

Not all medications have this side effect. Perhaps you can try one of the newer medications...like tenofovir

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Meds a Problem Anonymous 11/02/02 02:18 AM
. * Re: Meds a Problem Anonymous   11/22/02 01:27 PM
. * Re: Meds a Problem Anonymous   11/05/02 03:34 PM
. * Re: Meds a Problem Anonymous   11/03/02 01:34 AM
. * Re: Meds a Problem Anonymous   11/03/02 02:44 AM
. * Re: Meds a Problem Anonymous   11/03/02 03:44 AM
. * Re: Meds a Problem- Anonymous   11/04/02 04:40 AM
. * Re: Meds a Problem- Anonymous   11/05/02 05:15 PM
. * Re: Meds a Problem- Anonymous   11/04/02 11:45 AM
. * Re: Meds a Problem- Anonymous   11/22/02 01:42 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3515

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3